A weak negative orthant dependence
Commun. Korean Math. Soc. 1997 Vol. 12, No. 3, 755-768
Kwang-Hee Han
ChonBuk San Up University
Abstract : In this paper we introduce a new concept of negative dependence of multivariate random variables. This concept is weaker than the negative orthant dependence(NOD) but it enjoys some properties and preservation results of NOD.
Keywords : negative dependent, negative orthant dependent, stochastically increasing, stochastically right tail increasing, orthant convex order, orthant concave order
MSC numbers : Primary 62E10, Secondary 62H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd